Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 35, NWS Austin/San Antonio, TX

April 18, 20154 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 18, 2015, 8:44 PM CDT for 4 counties in Texas. It was in force for 31 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2015, 8:44 PM CDT (01:44 UTC)
Expired
Apr 18, 2015, 9:15 PM CDT
In force
31 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Blanco County, TX, Burnet County, TX, Hays County, TX, Travis County, TX

The radar

The Austin/San Antonio radar (KEWX), 68 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 8:50 PM CDTHAIL 15 E Cypress Mill, TXQUARTER SIZED HAIL COVERING THE GROUND
Apr 18, 8:55 PM CDTHAIL 2Dripping Springs, TX
Apr 18, 9:00 PM CDTHAIL 0.57 N Dripping Springs, TX
Apr 18, 9:00 PM CDTHAIL 0.7Pedernales Falls State, TX
Apr 18, 9:02 PM CDTHAIL 1.757 Wsw Bee Cave, TX
Apr 18, 9:10 PM CDTHAIL 22 Sse Mansfield Dam, TX
Apr 18, 9:14 PM CDTTSTM WND GST 542 Se Mansfield Dam, TX
Apr 18, 9:15 PM CDTHAIL 0.88Lakeway, TX
Apr 18, 9:16 PM CDTHAIL 1.25Lakeway, TX
Apr 18, 9:19 PM CDTHAIL 0.74 Nnw Austin, TXPEA TO DIME SIZED HAIL AT CAMP MABRY
Apr 18, 9:20 PM CDTHAIL 0.254 Nne Austin, TX
Apr 18, 9:21 PM CDTHAIL 0.255 W Bee Cave, TX
Apr 18, 9:23 PM CDTHAIL 1Lakeway, TX
Apr 18, 9:24 PM CDTHAIL 0.5Austin, TX
Apr 18, 9:25 PM CDTHAIL 0.5Austin, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 2:13 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 1.7 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
667 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
2009 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WUUS54 KEWX 190144
SVREWX
TXC031-053-209-453-190215-
/O.NEW.KEWX.SV.W.0035.150419T0144Z-150419T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 PM CDT SAT APR 18 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HAYS COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTH CENTRAL BURNET COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHWESTERN TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHEASTERN BLANCO COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 915 PM CDT

* AT 840 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEDERNALES
  FALLS STATE PARK...OR 11 MILES NORTHWEST OF DRIPPING SPRINGS...
  MOVING EAST AT 35 MPH. 

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. AT 825 PM QUARTER SIZE HAIL WAS 
REPORTED 2 MILES ESE OF SANDY. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  AUSTIN...MARBLE FALLS...DRIPPING SPRINGS...TANGLEWOOD FOREST...
  LAKEWAY...BUDA...LAGO VISTA...BEE CAVE...HORSESHOE BAY...WEST LAKE
  HILLS...THE HILLS...MEADOWLAKES...ROLLINGWOOD...BEAR CREEK...
  SPICEWOOD...PEDERNALES FALLS STATE PARK...AND BARTON CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3027 9838 3057 9829 3038 9769 3008 9787
TIME...MOT...LOC 0140Z 282DEG 40KT 3034 9818 

HAIL...1.75IN
WIND...60MPH
 
$$

LJH
1 follow-up statement
376 
WWUS54 KEWX 190204
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
904 PM CDT SAT APR 18 2015

TXC031-053-190212-
/O.CAN.KEWX.SV.W.0035.000000T0000Z-150419T0215Z/
BURNET TX-BLANCO TX-
904 PM CDT SAT APR 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BURNET AND
NORTHEASTERN BLANCO COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3022 9821 3050 9807 3038 9769 3008 9787
TIME...MOT...LOC 0202Z 282DEG 40KT 3029 9790 

$$

TXC209-453-190215-
/O.CON.KEWX.SV.W.0035.000000T0000Z-150419T0215Z/
HAYS TX-TRAVIS TX-
904 PM CDT SAT APR 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN HAYS AND SOUTHWESTERN TRAVIS COUNTIES...

AT 902 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BARTON 
CREEK...OR 8 MILES NORTHWEST OF TANGLEWOOD FOREST...MOVING EAST AT 
35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL 5 MILES 
EAST OF CYPRESS MILL. 
 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
AUSTIN...DRIPPING SPRINGS...TANGLEWOOD FOREST...LAKEWAY...BUDA...LAGO
VISTA...BEE CAVE...WEST LAKE HILLS...THE HILLS...ROLLINGWOOD...BEAR
CREEK...HUDSON BEND...SHADY HOLLOW...BARTON CREEK...MANSFIELD DAM...
JONESTOWN...BRIARCLIFF...SUNSET VALLEY...HAYS AND LOST CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3022 9821 3050 9807 3038 9769 3008 9787
TIME...MOT...LOC 0202Z 282DEG 40KT 3029 9790 

HAIL...1.75IN
WIND...60MPH
 
$$

LJH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:56 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Apr 18, 6:56 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
656 PM CDT SAT APR 18 2015

.AVIATION...
IN THE VERY SHORT TERM...A LINE OF STRONG TO SEVERE THUNDERSTORMS
WILL MOVE TO THE NORTH OF KAUS...WHILE AN ISOLATED CELL WILL MOVE
NORTH OF KSAT. VCTS WAS PLACED IN THE KAUS TAF...WHILE NO MENTION
WAS MADE FOR KSAT SINCE THAT STORM SHOULD STAY A BIT FURTHER AWAY.
AT THIS TIME...WE EXPECT BOTH SITES TO REMAIN FREE OF -SHRA/-TSRA...
BUT STORM MERGERS AND NEW DEVELOPMENT MAY REQUIRE UPDATES.

THE STORMS SHOULD DIE OFF/MOVE EAST AFTER 03Z...FOLLOWED BY MVFR
CIGS...THEN EVENTUALLY IFR CIGS AT THE I-35 SITES FROM 08-15Z.
KDRT WILL BE THE EXCEPTION WITH VFR CONDITIONS. A TROUGH WILL
SHIFT WINDS FROM S-SE TO SW AT 15Z SUNDAY...THEN A COLD FRONT
WILL MAKE A FURTHER SHIFT TO N AFTER 18Z AT KDRT AND AROUND 00Z
MONDAY AT THE I-35 SITES.

&&

.PREV DISCUSSION... /ISSUED 502 PM CDT SAT APR 18 2015/

UPDATE...
FORECAST PRODUCTS HAVE BEEN UPDATED TO REFLECT THE EASTWARD
EXTENSION OF WW# 72. NO OTHER CHANGES HAVE BEEN MADE TO THE
FORECAST AT THIS TIME.

PREV DISCUSSION... /ISSUED 257 PM CDT SAT APR 18 2015/

SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
UPPER AIR ANALYSIS THIS MORNING SHOWED A LOW OVER COLORADO WITH
SOUTHWESTERLY FLOW ACROSS TEXAS. AT THE SURFACE A DRYLINE WAS
STRETCHED FROM AROUND CHILDRESS TO SAN ANGELO TO THE BIG BEND. THE
PRESSURE FIELD ACROSS OUR CWA IS ILL DEFINED AND WINDS WERE
GENERALLY LIGHT AND VARIABLE. DEW POINT TEMPERATURES REMAIN HIGH
IN THE MID TO UPPER 60S. DRT SOUNDING THIS MORNING SHOWED A WEAK
CAP AT ABOUT 850MB. EXPECTING STORMS TO FORM ALONG THE DRYLINE AND
CONTINUE INTO THE FIRST PERIOD. MODELS FORECAST CAPE 1000-2000
J/KG WITH HIGHEST VALUES ALONG AND SOUTHEAST OF I-35 WITH VERTICAL
WIND SHEAR OF 30-40 KTS. SPC HAS US IN AN ENHANCED RISK FOR SEVERE
THUNDERSTORMS. LOOKS LIKE THE BEST SCENARIO FOR THIS EVENING WILL
BE A LINE OF STORMS MOVING THROUGH THE HILL COUNTRY TOWARD THE
SOUTHEAST AND ACROSS I-35 TOWARD I-10. THE MAIN THREAT WILL BE
LARGE HAIL AND DAMAGING WIND. THERE WILL ALSO BE A LOWER THREAT
FOR TORNADOES. STORMS SHOULD WEAKEN AFTER MIDNIGHT AND THEN MOVE
AWAY FROM OUR AREA. SUNDAY A WEAK COLD FRONT WILL MOVE THROUGH AND
TURN THE WINDS TO THE NORTH. THIS WILL BRING DRIER AIR AND END
RAIN CHANCES. THIS ALSO ALLOW TEMPERATURES TO CLIMB AND SUNDAY
WILL BE A VERY WARM DAY. THEN CLEAR SKIES WILL ALLOW FOR GOOD
RADIATIONAL COOLING SUNDAY NIGHT.

LONG TERM (MONDAY THROUGH SATURDAY)...
GRADUAL RIDGING WILL BUILD OVER THE SOUTHERN PLAINS INTO THE
MIDDLE OF THE NEW WEEK. THEN A TROUGH WILL DIG DOWN THROUGH THE
WEST AND THE RIDGE WILL BECOME MORE PRONOUNCED BY THURSDAY. THE
TROUGH WILL BEGIN TO PROGRESS EASTWARD FRIDAY AND MOVE TO THE
CENTRAL PLAINS BY SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              61  88  56  74  55 /  40  -   -    0  20
AUSTIN BERGSTROM INTL AIRPORT  60  87  55  73  53 /  40  -   -    0  20
NEW BRAUNFELS MUNI AIRPORT     61  87  56  74  54 /  30   0  10  -   20
BURNET MUNI AIRPORT            59  86  52  73  53 /  40   0   0   0  20
DEL RIO INTL AIRPORT           60  89  58  77  60 /  20   0  -   10  20
GEORGETOWN MUNI AIRPORT        60  86  53  73  52 /  40  -   -    0  20
HONDO MUNI AIRPORT             61  88  57  75  55 /  20   0  -   -   30
SAN MARCOS MUNI AIRPORT        61  86  56  74  54 /  40   0  10  -   20
LA GRANGE - FAYETTE REGIONAL   62  86  57  74  57 /  40  10  10  -   20
SAN ANTONIO INTL AIRPORT       63  88  58  74  57 /  30   0  -   -   30
STINSON MUNI AIRPORT           62  88  59  74  57 /  20   0  10  -   30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...26
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Apr 18, 2:34 PM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
234 PM CDT SAT APR 18 2015

TXZ171>173-183>194-202>209-217>225-228-191100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
234 PM CDT SAT APR 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS CHANCE OF SEVERE THUNDERSTORMS FOR THIS AFTERNOON INTO
EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WIND
GUSTS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE WHICH MAY CAUSE
ISOLATED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EVENING.

In the hours before

Local storm report, Apr 18, 8:23 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
823 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             4 SSW BUCHANAN DAM      30.75N  98.46W
04/18/2015  M0.25 INCH       LLANO              TX   COCORAHS

&&

EVENT NUMBER EWX1500197

CVP
Special weather statement, Apr 18, 8:25 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
825 PM CDT SAT APR 18 2015

TXZ188-190215-
GILLESPIE TX-
825 PM CDT SAT APR 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GILLESPIE COUNTY UNTIL
915 PM CDT...

AT 823 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF FREDERICKSBURG...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FREDERICKSBURG...STONEWALL...BLUMENTHAL...LUCKENBACH...CAIN CITY...
ALBERT...LBJ STATE PARK...ROCKY HILL...ECKERT...WILLOW CITY AND
TIVYDALE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3016 9923 3033 9905 3046 9860 3015 9860
TIME...MOT...LOC 0123Z 273DEG 15KT 3024 9900

LJH
Local storm report, Apr 18, 8:26 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
826 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             2 ESE SANDY             30.35N  98.46W
04/18/2015  M1.00 INCH       BLANCO             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1500198

CVP
Local storm report, Apr 18, 8:34 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
834 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             4 W FREDERICKSBURG      30.27N  98.94W
04/18/2015  M0.25 INCH       GILLESPIE          TX   BROADCAST MEDIA

&&

EVENT NUMBER EWX1500199

CVP
Local storm report, Apr 18, 8:42 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
842 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             LUCKENBACH              30.18N  98.75W
04/18/2015  M0.50 INCH       GILLESPIE          TX   PUBLIC

&&

EVENT NUMBER EWX1500200

CVP
Local storm report, Apr 18, 8:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             1 SW FREDERICKSBURG     30.26N  98.88W
04/18/2015  M1.00 INCH       GILLESPIE          TX   COCORAHS

&&

EVENT NUMBER EWX1500201

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:01 PM CDTSevere Thunderstorm WarningEWXLlano29 min
Apr 18, 7:09 PM CDTSpecial Weather StatementEWXKendall51 min
Apr 18, 7:32 PM CDTSpecial Weather StatementEWXBurnet43 min
Apr 18, 7:35 PM CDTSpecial Weather StatementEWXGillespie40 min
Apr 18, 8:18 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays27 min
Apr 18, 8:25 PM CDTSpecial Weather StatementEWXGillespie50 min
Apr 18, 9:13 PM CDTSevere Thunderstorm WarningEWXTravis32 min
Apr 18, 9:20 PM CDTSpecial Weather StatementEWXGillespie40 min
Apr 18, 9:35 PM CDTAreal Flood AdvisoryEWXGillespie, Kendall, Kerr3 hr
Apr 18, 9:44 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Lee46 min
Apr 18, 11:25 PM CDTSpecial Weather StatementEWXKendall35 min
Apr 19, 9:59 AM CDTRiver Flood WarningEWXDeWitt36 hr
Apr 19, 2:50 PM CDTSpecial Weather StatementEWXLee25 min
Apr 19, 2:55 PM CDTSevere Thunderstorm WarningEWXLee35 min
Apr 19, 3:24 PM CDTSpecial Weather StatementEWXCaldwell51 min
Apr 19, 3:39 PM CDTSpecial Weather StatementEWXBastrop36 min
Apr 19, 3:53 PM CDTSevere Thunderstorm WarningEWXBastrop37 min
Apr 19, 4:18 PM CDTSevere Thunderstorm WarningEWXFayette27 min
Apr 19, 4:31 PM CDTSpecial Weather StatementEWXLee14 min
Apr 19, 4:43 PM CDTSevere Thunderstorm WarningEWXFayette32 min
Apr 19, 4:49 PM CDTSpecial Weather StatementEWXLee41 min
Apr 19, 5:13 PM CDTSevere Thunderstorm WarningEWXFayette47 min
Apr 19, 5:50 PM CDTSevere Thunderstorm WarningEWXFayette40 min
Apr 19, 6:49 PM CDTSpecial Weather StatementEWXFayette41 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.